# SDR SWAA010321

- Difficulty date: January 31, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 60,455 hours, 65,233 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: 6567380
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE CONTAINER FWD MOUNT LOOSE.  SECURED EVAC SLIDE MOUNT PER MM.
